# SDR HAIHEEA9600

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6200 · Main Rotor System
- Part: Bushing
- Part number: 412010461105
- Condition: Mis Mfg
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUSHING MISMANUFACTURED.  ITEM WILL NOT FIT INTO THE BRACKET P/N 412-310-401-101, O.D. .008 TOO LARGE.
